MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 20293500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(6).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024.It was reported that the brass ring that holds the wax filter in place, fell out of a new earmould.No harm to the user has been reported.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.16-aug-2024: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Devic investigation concluded: upon further investigation, it was found that the original cerustop was installed as there are signs of installation.No root cause can be found for missing it upon arrival.The clinical investigation concluded: the clinical evaluation for the device family does evaluate objects such as wax filter remaining in the ear canal after hearing aid removal.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide states to contact the hcp if a foreign object is in the ear canal to reduce the potential risk of harm as far as possible.There is also risk that a hearing aid's ear mold may be damaged and potentially broken due to unexpected external mechanical force beyond typical use, and this is of most concern in the context of harder acrylic molds.Should an earmold break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the earmold is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.The brass ring dislodged during wax filter change.As the wax filters cannot be removed without a tool, it is evaluated very unlikely the brass ring would break in the ear.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient risk register reference: this risk is generally known, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.This is a final report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024.It was reported that the brass ring that holds the wax filter in place, fell out of a new earmould.No harm to the user has been reported.Further follow up is expected.16-aug-2024: brass ring dislodged during wax filter change.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19781880
Report Number3005650109-2024-00062
Device Sequence Number12831784
Product Code OSM
UDI-Device Identifier05708296140480
UDI-Public05708296140480
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20293500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown